Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 10, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Feb 1, 2011, 5:50 AM CST for 11 counties in Texas. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2011, 5:50 AM CST (11:50 UTC)
- Expired
- Feb 1, 2011, 6:30 AM CST
- In force
- 40 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Fort Bend County, TX, Grimes County, TX, Harris County, TX, Houston County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX, Waller County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 139 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 5:50 AM CST | TSTM WND DMG | Trinity, TX | SHERIFFS OFFICE REPORTED SEVERAL TREES DOWN ON HWY 356, HWY 19, HWY 287. ROOFS BLOWN OFF HOUSES IN TRINITY. |
| Feb 1, 5:59 AM CST | TSTM WND DMG | Huntsville, TX | LARGE TREE DOWN BLOCKING ROAD IN HUNTSVILLE. |
| Feb 1, 6:07 AM CST | TSTM WND GST 49 | Conroe, TX | CONROE ASOS MEASURED WIND GUST OF 43 KNOTS OR 49 MPH. |
| Feb 1, 6:30 AM CST | TSTM WND DMG | Livingston, TX | TREES DOWN IN ONALASKA AND LIVINGSTON. ROOF BLOWN OFF HOUSE IN LIVINGSTON. |
| Feb 1, 6:33 AM CST | TSTM WND GST 0 | 3 Wsw Humble, TX | BUSH INTERCONTINENTAL AIRPORT REPORTED WIND GUST OF 46 KNOTS OR 53 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.8 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
466
WUUS54 KHGX 011150
SVRHGX
TXC157-185-201-225-339-373-407-455-471-473-481-011230-
/O.NEW.KHGX.SV.W.0010.110201T1150Z-110201T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
550 AM CST TUE FEB 1 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL FORT BEND COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN GRIMES COUNTY IN SOUTHEAST TEXAS...
WESTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST TEXAS...
MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
POLK COUNTY IN SOUTHEAST TEXAS...
SAN JACINTO COUNTY IN SOUTHEAST TEXAS...
TRINITY COUNTY IN SOUTHEAST TEXAS...
WALKER COUNTY IN SOUTHEAST TEXAS...
EASTERN WALLER COUNTY IN SOUTHEAST TEXAS...
EASTERN WHARTON COUNTY IN SOUTHEAST TEXAS...
* UNTIL 630 AM CST
* AT 544 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM TRINITY TO SEALY. THE LINE WAS
MOVING EAST NORTHEAST AT 50 MPH. THIS LINE OF STORMS HAS A HISTORY
OF PRODUCING WIND DAMAGE AND SMALL HAIL. WIND GUSTS BETWEEN 50 AND
70 MPH WERE REPORTED IN WASHINGTON...BRAZOS AND HOUSTON COUNTY
EARLIER THIS MORNING.
* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
LIMITED TO SPLASHTOWN...SEBASTOPOL...LAKE LIVINGSTON STATE PARK...
HUNTSVILLE STATE PARK...HOOKS AIRPORT...THE GALLERIA...
BUSH-INTERCONTINENTAL AIRPORT...APPLE SPRINGS...ALABAMA-COUSHATTA
RESERVATION...WOODBRANCH...WILLIS...WALLER...TRINITY...TOWN WEST...
TOMBALL...THE WOODLANDS...SUGAR LAND...STAFFORD...SPRING VALLEY...
SPRING...SPLENDORA...SHEPHERD...SHENANDOAH...ROSENBERG...ROMAN
FOREST...RICHMOND...PORTER HEIGHTS...PLEAK...PINEY POINT VILLAGE...
PECAN GROVE...PATTON VILLAGE...PANORAMA VILLAGE...ONALASKA...OAK
RIDGE NORTH...NEW WAVERLY...NEEDVILLE...MISSION BEND...MEADOWS...
LIVINGSTON...KINGWOOD...KATY...JERSEY VILLAGE...HUNTSVILLE...
HUNTERS CREEK VILLAGE...HUMBLE...HEDWIG VILLAGE...GROVETON...FIRST
COLONY...CUT AND SHOOT...CORRIGAN...CONROE...BUNKER HILL VILLAGE...
BELLAIRE AND ALDINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!
&&
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3129 9487 3115 9482 3110 9469 3103 9462
3099 9465 3070 9458 3049 9476 3049 9485
3035 9516 3013 9508 2921 9590 3006 9597
3110 9548 3145 9504
TIME...MOT...LOC 1149Z 242DEG 88KT 3040 9557
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 5:48 AM CST, 2 minutes earlier.
Area forecast discussion, Feb 1, 5:48 AM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
548 AM CST TUE FEB 1 2011
...ARCTIC COLD FRONT ON ITS WAY...
...POSSIBLE WINTER WEATHER EVENT ON FRIDAY...
.DISCUSSION...
ARCTIC COLD FRONT IS WELL ON ITS WAY THROUGH SE TX THIS MORNING
WITH A LINE OF SEVERE STORMS PRODUCING WIND DAMAGE. THE LINE OF
STORMS ALONG WITH THE COLD FRONT SHOULD BE THROUGH SE TX THIS
MORNING. TEMPERATURES BEHIND THE FRONT ARD RAPIDLY DROPPING INTO
THE 30S. IT IS POSSIBLE THAT SOME OF THE NORTHERN AREAS COULD SEE
SOME FROZEN PRECIP MIXED WITH POST FRONTAL RAIN FROM NORTH OF A
COLLEGE STATION TO CROCKETT LINE. THE MAIN CONCERN WILL BE THE
STRONG WINDS BEHIND THE FRONT AND ANY GUSTY WINDS PRODUCING WIND
DAMAGE WITH THE LINE OF STORMS.
TEMPERATURES WILL DROP IN THE 20S SO HAVE HARD FREEZE WARNING OUT
FOR THE AREA THROUGH WED MORNING. WINDS WILL CONTINUE TO BE GUSTY
AND WIND ADVISORY WAS EXTENDED INTO THE LATE EVENING HOURS AND
THROUGH THE NIGHT ALONG THE COAST. WINDS WILL ALSO COMBINE WITH
THE COLD AIR FOR WIND CHILL READINGS IN THE TEENS AND SINGLE
DIGITS. IT IS ALMOST TOO LATE TO PREPARE FOR THE COLD WEATHER IF
PREPARATIONS WERE NOT DONE YESTERDAY.
THERE IS A GROWING CONCERN FOR WINTER WEATHER ON BEGINNING
THRUSDAY NIGHT INTO FRIDAY. THE COLD FIGID AIRMASS WILL ALREADY
BE IN PLACE WITH OVERNIGHT LOW TEMPS IN THE 20S FOR MOST INLAND
AREAS AND JUST BELOW FREEZING ALONG THE COAST. A STRONG UPPER
LEVEL LOW THAT IS CURRENTLY DROPPING SOUTH OUT OF THE ROCKIES
TOWARDS THE 4 CORNERS REGION TODAY AND TOMORROW WILL THEN SWING
EAST THU/FRI. STRONG QG LIFT AND LARGE SCALE ASCENT WILL
ACCOMPANY THE SYSTEM. MESOSCALE FORCING IS A BIT MORE DIFFICULT
TO NAIL DOWN BUT THINK THERE WILL BE AT LEAST SOME LOW LEVEL
FRONTOGENESIS AND ISENTROPIC LIFT AS A COASTAL LOW DEVELOPS. ALL
OF THE MODELS ARE HINTING AT SOME SORT OF PRECIP THU NIGHT INTO
FRI SO BUMPED POPS UP INTO THE LIKELY (60 POP) CATEGORY. THINK
THERE IS GOOD CONSENSUS OF PRECIP OCCURRING AND GIVEN
TEMPS/MOISTURE PROFILES...MOST AREAS WILL HAVE SNOW. THERE MAY BE
A NOSE OF WARM AIR AROUND 850MB ALONG THE COAST THAT COULD
SUPPORT SLEET/SNOW MIX. STILL SOME TIME TO NAIL DOWN DETAILS AND
ACCUMULATIONS. AT THIS TIME...IF MODELS ARE CORRECT IN PRECIP
AMOUNTS...SOME AREAS SOUTH OF I-10 COULD SEE 1-3 INCHES OF SNOW.
THE BEST TIME FOR FROZEN PRECIP WILL BE FROM 06 FRI TO 18Z FRI.
IT IS TOO FAR OUT FOR ANY KIND OF WINTER WEATHER WATCH BUT THAT
WILL BE THE NEXT STEP IN THE COMING DAYS IF FUTURE MODEL RUNS
CONTINUE TO SUPPORT WINTER PRECIP.
THE WEEKEND AND EARLY NEXT WEEK SHOULD WARM UP SOME. STILL WILL
UNDERCUT TEMP GUIDANCE FOR THE WEEKEND. GFS AND ECMWF DIFFER ON
TIMING OF NEXT FRONT. RIGHT NOW THE GFS HAS THE FRONT COMING MON
MORNING WITH THE ECMWF ABOUT 12-18 HOURS BEHIND THAT. STILL SOME
TIME TO WORK OUT THESE DIFFERENCES BUT YET AGAIN...THE AIRMASS
BEHIND THIS FRONT ON MON/TUE LOOKS TO BE CANADIAN/ARCTIC IN
NATURE. WOULD NOT BE SHOCKED TO SEE FREEZING TEMPS YET AGAIN.
39
&&
.MARINE...
STILL SOME LINGERING DENSE SEA FOG THIS MORNING BUT SCATTERED
SHOWERS APPEAR TO BE HELPING MIX THINGS UP A BIT AND VSBYS HAVE
BEGUN TO IMPROVE. THE FOG WILL BE A DISTANT MEMORY SOON ENOUGH ONCE
A COLD FRONT CROSSES THE COAST AROUND 11 AM. WINDS WILL ABRUPTLY
SHIFT TO THE NORTHWEST AND INCREASE TO 20 TO 30 KNOTS. FEEL
SUSTAINED WINDS WILL FALL SHORT OF GALE CRITERIA BUT GUSTS WILL
LIKELY EXCEED GALE FORCE OVER THE OFFSHORE WATERS FOR A BRIEF TIME
THIS AFTERNOON. AN SCA WILL LIKELY BE REQUIRED THROUGH AT LEAST 00Z
THURSDAY.
&&
.AVIATION...
A LINE OF STRONG TO SEVERE STORMS WILL MOVE THROUGH THE REGION
THIS MORNING. STORMS HAVE BEEN PRODUCING WIND GUSTS TO 50 KNOTS.
SMALL HAIL ALSO REPORTED EARLIER. MAIN STORY TODAY WILL BE STRONG
POST FRONTAL WINDS. CIGS/VSBY WILL IMPROVE RAPIDLY IN THE WAKE OF
THE FRONT. A QUICK PEEK AHEAD TO THU NITE/FRI MORNING...SUGGESTS A
DEICER OR TWO MIGHT BE NEEDED. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 45 16 34 17 35 / 80 10 10 10 10
HOUSTON (IAH) 59 21 37 23 37 / 80 10 10 10 10
GALVESTON (GLS) 61 25 38 28 38 / 80 10 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
WALKER...WALLER...WASHINGTON...WHARTON.
WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...GRIMES...
HOUSTON...LIBERTY...MADISON...MONTGOMERY...POLK...SAN
JACINTO...TRINITY...WALKER...WALLER...WASHINGTON.
WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
BRAZORIA...CHAMBERS...FORT BEND...GALVESTON...HARRIS...
JACKSON...MATAGORDA...WHARTON.
GM...SMALL CRAFT ADVISORY UNTIL 3 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...39Hazardous weather outlook, Feb 1, 5:16 AM CST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 516 AM CST TUE FEB 1 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-021130- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 516 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LINE OF STORMS IS EXPECTED TO CONTINUE TO MOVE THROUGH THE REMAINDER OF SOUTHEAST TEXAS BETWEEN 6 AM AND 11 AM. STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE NORTHEAST OF A COLUMBUS TO FREEPORT LINE. DAMAGING WINDS WILL BE THE PRIMARY THREAT. AN ARCTIC COLD FRONT WILL PUSH IN BEHIND THE STORMS. STRONG NORTHERLY WINDS WILL REQUIRE A WIND ADVISORY FOR THE AREA. TEMPERATURES WILL START OUT IN THE 60S AHEAD OF THE FRONT AND FALL INTO THE 30S BY LATE THIS AFTERNOON. A HARD FREEZE IS EXPECTED ALMOST EVERYWHERE BUT NEAR THE IMMEDIATE COAST. WIND CHILLS WILL BE IN THE SINGLE DIGITS AND TEENS. RESIDENTS ARE ENCOURAGED TO PROTECT LIFE AND PROPERTY SENSITIVE TO PROLONGED FREEZING TEMPERATURES. .DAYS TWO THROUGH FOUR...WEDNESDAY THROUGH FRIDAY A COLD ARCTIC AIRMASS WILL REMAIN IN PLACE THROUGH THE WORKWEEK WITH A HARD FREEZE EXPECTED ACROSS MOST INLAND AREAS WEDNESDAY AND POSSIBLY THURSDAY NIGHTS. DAYTIME HIGHS MAY NOT MAKE IT OUT OF THE 30S THROUGH FRIDAY. WIND CHILLS WILL BE EXTREMELY LOW. RESIDENTS ARE ENCOURAGED TO PROTECT LIFE AND PROPERTY SENSITIVE TO PROLONGED FREEZING TEMPERATURES. MOISTURE IS EXPECTED TO OVERRIDE THE COOLER AIR AT THE SURFACE BEGINNING THURSDAY. AN UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE OVER SOUTHEAST TEXAS SOMETIME BETWEEN THURSDAY NIGHT AND FRIDAY AFTERNOON WHICH MAY SUPPORT THE DEVELOPMENT OF FROZEN PRECIPITATION. AT THIS TIME MOST OF THE PRECIPITATION SHOULD FALL AS SNOW FOR INLAND AREAS WITH SOME ACCUMULATION EXPECTED. THE LOCATION...TYPE AND ACCUMULATIONS OF ANY FROZEN PRECIPITATION WILL LARGELY DEPEND ON THE TRACK OF THE DISTURBANCE AS WELL AS TEMPERATURE AND MOISTURE PROFILES AT THAT TIME. METEOROLOGISTS WILL CONTINUE TO MONITOR THIS SITUATION AND UPDATE THE FORECAST AS REQUIRED. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST DEVELOPMENTS REGARDING THIS SITUATION. .DAYS FIVE THROUGH SEVEN...SATURDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING. GMZ330-335-350-355-370-375-021130- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 516 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT PERIODS OF DENSE SEA FOG ARE EXPECTED. A STRONG ARCTIC COLD FRONT IS EXPECTED TO PUSH OFF THE UPPER TEXAS COAST THIS MORNING AND EARLY AFTERNOON. PERIODS OF DENSE SEA FOG ARE LIKELY UNTIL THE FRONT CLEARS THE COAST. A LINE OF SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE ALONG THE FRONT. STRONG NORTHERLY WINDS WILL PUSH A MUCH COLDER AIRMASS OVER THE COASTAL WATERS. NORTH WINDS OF 25 TO 35 KNOTS WILL BE POSSIBLE WITH GUSTS TO 40 KNOTS POSSIBLE. SMALL CRAFT ADVISORIES MAY PERSIST THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ROUGH SEAS WILL LIKELY CONTINUE IN THE OFFSHORE AREAS BEFORE SUBSIDING. ADVISORIES MAY NEED TO BE EXTENDED FOR PERIODS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT OR EARLY TUESDAY MORNING.
In the hours before
Special weather statement, Feb 1, 4:39 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
439 AM CST TUE FEB 1 2011
TXZ163-164-176>179-196>199-210>213-226-227-235-011145-
AUSTIN-BRAZOS-COLORADO-FORT
BEND-GRIMES-HARRIS-HOUSTON-JACKSON-MADISON-MONTGOMERY-POLK-SAN
JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-WHARTON-
439 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 435 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING ALONG A MIDWAY TO BRYAN TO LA
GRANGE LINE...MOVING EAST AT 45 MPH.
WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THIS LINE OF STORMS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...WASHINGTON...ROCK
ISLAND...ROANS PRAIRIE...RICHARDS...PLANTERSVILLE...PENNINGTON...
NADA...MOSCOW...MORALES...MONAVILLE...LAKE CONROE DAM...GARWOOD...
EGYPT...DOBBIN...DACUS...CRABBS PRAIRIE...CORDELE...CAT SPRING...
CARLOS...BEDIAS...AUSTONIO...ANDERSON...WILLIS...TOMBALL...TODD
MISSION...STAGECOACH...SEVEN OAKS...SEALY...SAN FELIPE...RIVERSIDE...
PRAIRIE VIEW...POINT BLANK...PINEHURST...PINE ISLAND...PATTISON...
OAKHURST...NAVASOTA...MONTGOMERY...MIDWAY...MADISONVILLE...
LOVELADY...LATEXO...KENNARD...HUNTSVILLE...HEMPSTEAD...EDNA...EAGLE
LAKE...CROCKETT...CONROE...COLUMBUS...COLDSPRING...BROOKSHIRE AND
BELLVILLE.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3093 9477 2886 9668 2904 9688 2915 9682
2934 9659 2946 9668 3111 9589 3111 9578
3117 9574 3127 9573 3133 9566 3143 9572
3153 9568 3160 9533
TIME...MOT...LOC 1038Z 254DEG 73KT 3044 9645The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 1, 3:35 AM CST | Small Craft Advisory | HGX | 6 hr | |
| Feb 1, 4:39 AM CST | Special Weather Statement | HGX | Austin, Colorado, Grimes, Houston, Jackson, Madison and 5 more | 66 min |
| Feb 1, 4:47 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker | 43 min |
| Feb 1, 4:52 AM CST | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Houston and 6 more | 53 min |
| Feb 1, 5:00 AM CST | Hard Freeze Warning | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 29 hr |
| Feb 1, 5:29 AM CST | Severe Thunderstorm Warning | HGX | Austin, Colorado, Fort Bend, Jackson, Waller, Wharton | 61 min |
| Feb 1, 6:11 AM CST | Special Marine Warning | HGX | 2 hr | |
| Feb 1, 6:33 AM CST | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 8 more | 57 min |
| Feb 1, 6:52 AM CST | Special Marine Warning | HGX | 113 min | |
| Feb 1, 7:32 AM CST | Special Marine Warning | HGX | 118 min | |
| Feb 1, 8:04 AM CST | Special Weather Statement | HGX | Chambers | 56 min |
| Feb 1, 9:48 AM CST | Gale Warning | HGX | 12 hr | |
| Feb 1, 3:49 PM CST | Small Craft Advisory | HGX | 71 hr | |
| Feb 1, 3:54 PM CST | Wind Chill Advisory | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Houston and 4 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.